• Users Online: 385
  • Print this page
  • Email this page
CASE REPORT
Year : 2015  |  Volume : 9  |  Issue : 3  |  Page : 119-121

Oligospermia secondary to sirolimus


1 Post Graduate Demonstrator, Department of Pharmacology, GMC Srinagar, Jammu and Kashmir, India
2 Associate Professor and Head, Department of Pharmacology, GMC Srinagar, Jammu and Kashmir, India
3 Associate Professor, Department of Nephrology, SKIMS Srinagar, Jammu and Kashmir, India

Correspondence Address:
Syed Sajad Hussain
Post Graduate Demonstrator, Department of Pharmacology, GMC Srinagar, Jammu and Kashmir
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.1016/j.ijt.2015.10.006

Get Permissions

Sirolimus, one of the leading drugs of the mammalian target of rapamycin inhibitor (mTORi) family, is a promising immunosuppressive drug being used after solid organ transplantation. The introduction of sirolimus in renal transplantation has increased the repertoire of immunosuppressive protocols substantially. It has a different mode of action and a different side effect profile (i.e. lower nephrotoxicity, less hypertension and less neoplastic potential) than the calcineurin inhibitors, the other commonly used post transplant immunosuppressive drugs. Here we present a case report of a 40-year-old patient who presented with oligospermia after consuming the sirolimus for three years.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed73    
    Printed9    
    Emailed0    
    PDF Downloaded16    
    Comments [Add]    
    Cited by others 2    

Recommend this journal